Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Synunetry Breaking on a Model of Five-Mode Truncated Navier-Stokes Equations
Авторы: Baive D., Franceschini V.
Journal of Statistical Physics, VoL 26, No. 3, 1981. p. 471-484.
A symmetryless model of nonlinear first-order differential equations, obtained by perturbing a known model of five-mode truncated Navier-Stokes equations, is studied. Some interesting phenomena, such as the existence of an infinite sequence of bifurcations in a very narrow range of the parameter and the simultaneous presence of a strange attractor either with two fixed attracting points or with a periodic attracting orbit, are shown. Furthermore, two new sequences of period doubling bifurcations are found in the unperturbed model.